CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Uniqueness for nonlinear Fokker-Planck equations and weak uniqueness for McKean-Vlasov SDEs (vol 9, pg 702, 2020) 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2021, 页码: 6
Authors:  Barbu, Viorel;  Rockner, Michael
Favorite  |  View/Download:12/0  |  Submit date:2022/04/02
Fokker-Planck equation  Mild solution  Distributional solution  
Uniqueness for nonlinear Fokker-Planck equations and weak uniqueness for McKean-Vlasov SDEs 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2020, 页码: 12
Authors:  Barbu, Viorel;  Roeckner, Michael
Favorite  |  View/Download:29/0  |  Submit date:2021/01/14
Fokker-Planck equation  Mild solution  Distributional solution  
Approximate Controllability and Approximate Observability of Singular Distributed Parameter Systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 5, 页码: 2294-2299
Authors:  Ge, Zhaoqiang;  Ge, Xiaochi;  Zhang, Jifeng
Favorite  |  View/Download:41/0  |  Submit date:2020/06/30
Controllability  Distributed parameter systems  Observability  Germanium  Space heating  Mathematical model  Hilbert space  Approximate controllability  approximate observability  distributional solution  singular distributed parameter systems  
Lax Integrability and the Peakon Problem for the Modified Camassa-Holm Equation 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 358, 期号: 1, 页码: 295-341
Authors:  Chang, Xiangke;  Szmigielski, Jacek
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
One dimensional stochastic differential equations with distributional drifts 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2007, 卷号: 23, 期号: 3, 页码: 501-512
Authors:  He, Kai;  Zhang, Xi-cheng
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
strong solution  stochastic homeomorphism flows  Dirichlet process  distributional drift  
Existence of weak solutions to some vortex density models 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2003, 卷号: 34, 期号: 6, 页码: 1279-1299
Authors:  Du, Q;  Zhang, P
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
quantized vortices  vortex density  hydrodynamics  vortex sheets  weak convergence  measure-valued solutions